Alert archive / Indiana / Small Craft Advisories in 2020

Small Craft Advisory 13, NWS Northern Indiana

February 3, 2020

NWS Northern Indiana issued this small craft advisory at Feb 3, 2020, 4:23 AM EST. It took effect at Feb 4, 2020, 4:00 AM EST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2020, 4:23 AM EST (09:23 UTC)
In effect from
Feb 4, 2020, 4:00 AM EST
Expired
Feb 5, 2020, 7:00 AM EST
In force
27 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

863 
WHUS73 KIWX 030923
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
423 AM EST Mon Feb 3 2020

LMZ046-031730-
/O.NEW.KIWX.SC.Y.0013.200204T0900Z-200205T1200Z/
Michigan City IN to New Buffalo MI-
423 AM EST Mon Feb 3 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 7 AM EST
WEDNESDAY...

The National Weather Service in Northern Indiana has issued a
Small Craft Advisory, which is in effect from 4 AM Tuesday to
7 AM EST Wednesday. 

* WINDS...North 15 to 25 knots after midnight tonight becoming 20
  to 25 knots Tuesday. North wind 10 to 20 knots Tuesday night
  with gusts up to 25 knots through midnight. 

* WAVES...4 to 7 feet, occasionally to 9 feet after midnight
  tonight. Waves 5 to 8 feet, occasionally to 10 feet Tuesday and
  Tuesday evening. Waves subsiding to 3 to 5 feet late Tuesday 
  night.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ043-031730-
/O.NEW.KIWX.SC.Y.0013.200204T0900Z-200205T1200Z/
New Buffalo MI to St Joseph MI-
423 AM EST Mon Feb 3 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 7 AM EST
WEDNESDAY...

The National Weather Service in Northern Indiana has issued a
Small Craft Advisory, which is in effect from 4 AM Tuesday to
7 AM EST Wednesday. 

* WINDS...Northeast 15 to 25 knots after midnight tonight becoming
  North at 20 to 25 knots Tuesday. North wind 10 to 20 knots
  Tuesday night. 

* WAVES...3 to 6 feet after midnight tonight. Waves 5 to 8 feet,
  occasionally to 10 feet Tuesday and Tuesday evening. Waves
  subsiding to 3 to 5 feet late Tuesday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$
8 follow-up statements
779 
WHUS73 KIWX 031525
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1025 AM EST Mon Feb 3 2020

LMZ046-032330-
/O.CON.KIWX.SC.Y.0013.200204T0900Z-200205T1200Z/
Michigan City IN to New Buffalo MI-
1025 AM EST Mon Feb 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO
7 AM EST WEDNESDAY...

* WINDS...North 15 to 25 knots after midnight tonight becoming 
  20 to 25 knots Tuesday. North wind 10 to 20 knots Tuesday 
  night with gusts up to 25 knots through midnight. 

* WAVES...4 to 7 feet, occasionally to 9 feet after midnight 
  tonight. Waves 5 to 8 feet, occasionally to 10 feet Tuesday 
  and Tuesday evening. Waves subsiding to 3 to 5 feet late 
  Tuesday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ043-032330-
/O.CON.KIWX.SC.Y.0013.200204T0900Z-200205T1200Z/
New Buffalo MI to St Joseph MI-
1025 AM EST Mon Feb 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO
7 AM EST WEDNESDAY...

* WINDS...Northeast 15 to 25 knots after midnight tonight 
  becoming North at 20 to 25 knots Tuesday. North wind 10 to 20 
  knots Tuesday night. 

* WAVES...3 to 6 feet after midnight tonight. Waves 5 to 8 feet, 
  occasionally to 10 feet Tuesday and Tuesday evening. Waves 
  subsiding to 3 to 5 feet late Tuesday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$
234 
WHUS73 KIWX 032104
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
404 PM EST Mon Feb 3 2020

LMZ046-040515-
/O.CON.KIWX.SC.Y.0013.200204T0900Z-200205T1200Z/
Michigan City IN to New Buffalo MI-
404 PM EST Mon Feb 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO
7 AM EST WEDNESDAY...

* WINDS...North winds increasing to 20 to 30 knots late tonight
  and continuing through Tuesday evening. North winds veering 
  northeast and diminishing to 10 to 20 knots early Wednesday 
  morning. 

* WAVES...Building to 4 to 7 feet, occasionally to 9 feet late
  tonight. Waves 5 to 10 feet, occasionally to 13 feet Tuesday
  through Tuesday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ043-040515-
/O.CON.KIWX.SC.Y.0013.200204T0900Z-200205T1200Z/
New Buffalo MI to St Joseph MI-
404 PM EST Mon Feb 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO
7 AM EST WEDNESDAY...

* WINDS...North winds increasing to 20 to 30 knots late tonight
  and continuing through Tuesday evening. North winds veering
  northeast and diminishing to 10 to 20 knots early Wednesday
  morning.  

* WAVES...Building to 4 to 7 feet, occasionally to 9 feet late
  tonight. Waves 5 to 10 feet Tuesday through Tuesday evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$
998 
WHUS73 KIWX 040237
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
937 PM EST Mon Feb 3 2020

LMZ046-041045-
/O.CON.KIWX.SC.Y.0013.200204T0900Z-200205T1200Z/
Michigan City IN to New Buffalo MI-
937 PM EST Mon Feb 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO
7 AM EST WEDNESDAY...

* WINDS...North winds increasing to 20 to 30 knots late tonight
  and continuing through Tuesday. North winds veering northeast
  and diminishing to 10 to 20 knots through early Wednesday 
  morning.
 
* WAVES...Building to 5 to 10 feet late tonight. Waves 6 to 10
  feet, occasionally to 13 feet Tuesday through Tuesday evening,
  then gradually subsiding through early Wednesday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ043-041045-
/O.CON.KIWX.SC.Y.0013.200204T0900Z-200205T1200Z/
New Buffalo MI to St Joseph MI-
937 PM EST Mon Feb 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO
7 AM EST WEDNESDAY...

* WINDS...North winds increasing to 20 to 30 knots late tonight
  and continuing through Tuesday. North winds veering northeast 
  and diminishing to 10 to 20 knots early Wednesday morning. 

* WAVES...Building to 4 to 7 feet, occasionally to 9 feet late 
  tonight. Waves 5 to 10 feet Tuesday through Tuesday evening, 
  then gradually subsiding through early Wednesday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$
511 
WHUS73 KIWX 041004
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
504 AM EST Tue Feb 4 2020

LMZ046-041815-
/O.CON.KIWX.SC.Y.0013.000000T0000Z-200205T1200Z/
Michigan City IN to New Buffalo MI-
504 AM EST Tue Feb 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WINDS...North winds 15 to 25 knots becoming northeast tonight. 

* WAVES...5 to 10 feet through this evening, then subsiding to 3
  to 6 feet after midnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ043-041815-
/O.CON.KIWX.SC.Y.0013.000000T0000Z-200205T1200Z/
New Buffalo MI to St Joseph MI-
504 AM EST Tue Feb 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WINDS...North wind 15 to 25 knots becoming northeast this
  evening and diminishing to 10 to 20 knots after midnight.

* WAVES...5 to 10 feet through this evening then subsiding to 3 to
  6 feet after midnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$
196 
WHUS73 KIWX 041534
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1034 AM EST Tue Feb 4 2020

LMZ046-042345-
/O.CON.KIWX.SC.Y.0013.000000T0000Z-200205T1200Z/
Michigan City IN to New Buffalo MI-
1034 AM EST Tue Feb 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WINDS...North winds 15 to 25 knots becoming northeast tonight.

* WAVES...5 to 10 feet through this evening, then subsiding to 3 
  to 6 feet after midnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ043-042345-
/O.CON.KIWX.SC.Y.0013.000000T0000Z-200205T1200Z/
New Buffalo MI to St Joseph MI-
1034 AM EST Tue Feb 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WINDS...North wind 15 to 25 knots becoming northeast this 
  evening and diminishing to 10 to 20 knots after midnight. 

* WAVES...5 to 10 feet through this evening then subsiding to 3 
  to 6 feet after midnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$
500 
WHUS73 KIWX 042353
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
653 PM EST Tue Feb 4 2020

LMZ046-050800-
/O.CON.KIWX.SC.Y.0013.000000T0000Z-200205T1200Z/
Michigan City IN to New Buffalo MI-
653 PM EST Tue Feb 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WINDS...Northeast wind 15 to 25 knots easing to 10 to 15 knots
  after midnight.

* WAVES...5 to 10 feet through this evening, then gradually
  subsiding to 4 feet or less by daybreak.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ043-050800-
/O.CON.KIWX.SC.Y.0013.000000T0000Z-200205T1200Z/
New Buffalo MI to St Joseph MI-
653 PM EST Tue Feb 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WINDS...Northeast wind 15 to 25 knots easing to 10 to 15 knots
  after midnight.

* WAVES...5 to 10 feet through this evening, then gradually
  subsiding to 4 feet or less by daybreak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$
505 
WHUS73 KIWX 050321
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1021 PM EST Tue Feb 4 2020

LMZ046-051130-
/O.CON.KIWX.SC.Y.0013.000000T0000Z-200205T1200Z/
Michigan City IN to New Buffalo MI-
1021 PM EST Tue Feb 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WINDS...Northeast wind 10 to 15 knots. 

* WAVES...4 to 7 feet tonight, gradually subsiding to 4 feet or 
  less by daybreak. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ043-051130-
/O.CON.KIWX.SC.Y.0013.000000T0000Z-200205T1200Z/
New Buffalo MI to St Joseph MI-
1021 PM EST Tue Feb 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WINDS...Northeast 10 to 15 knots. 

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$
706 
WHUS73 KIWX 050836
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
336 AM EST Wed Feb 5 2020

LMZ046-051200-
/O.CON.KIWX.SC.Y.0013.000000T0000Z-200205T1200Z/
Michigan City IN to New Buffalo MI-
336 AM EST Wed Feb 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS...Northeast wind 10 to 20 knots.

* WAVES...3 to 5 feet early this morning, then subsiding to 1 to 
  3 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ043-051200-
/O.CON.KIWX.SC.Y.0013.000000T0000Z-200205T1200Z/
New Buffalo MI to St Joseph MI-
336 AM EST Wed Feb 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS...Northeast 10 to 20 knots.

* WAVES...3 to 5 feet through early this morning, then subsiding
  to 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A small craft advisory means that sustained winds or frequent
gusts of 22 to 33 knots are likely...and/or waves greater than
4 feet are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 11:54 PM EST, 4 hours 29 minutes earlier.

Area forecast discussion, Feb 2, 11:54 PM EST, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1154 PM EST Sun Feb 2 2020

.SYNOPSIS...
Issued at 1026 PM EST Sun Feb 2 2020

Warm weather will persist into Monday with highs in the mid 40s
to mid 50s. The next chance of rain arrives Monday night into
Tuesday with a transition to light snow possible Tuesday evening.
Up to an inch of snow is possible. Additional rain and snow will
also be possible later in the week but confidence is low for that
period.

&&

.SHORT TERM...(This Evening through Monday)
Issued at 216 PM EST Sun Feb 2 2020

Large scale ridging has built up from the south. Yet at the surface
the region is under a trough associated with a weak frontal system
to the north. This puts the area in the warm sector south of a warm
front. Dry air aloft and at the surface have allowed skies to mostly
clear, except for a few high clouds. Additionally, the tight surface
pressure gradient is causing very breezy west winds, with gusts 30
to 40 mph. The combination of all of these factors has contributed
to the mild conditions today, with afternoon highs still expected
to reach into the upper 40s north to mid 50s south.

Clouds will move back in overnight and on Monday as moisture
increases. The ridge will shift east and the upper flow will become
more southwesterly. A front is expected to drop down and stall just
south of the area, but there is no upper level support so
precipitation is not expected. The NAM does bring a shortwave in on
Monday afternoon with a little bit of rain, but as usual seems to be
overdoing it when compared to other guidance. Have therefore kept
the forecast dry. Despite the weak cold front, temperatures will
remain above normal with highs in the mid 40s to low 50s.

&&

.LONG TERM...(Monday Night through Sunday)
Issued at 216 PM EST Sun Feb 2 2020

A deep negatively tilted trough will be developing over the Rockies
at the beginning of the week, moving slowly into the Plains by
Wednesday. This will place the area under a perpetual southwest flow
with moisture being brought up from the Gulf. However, latest model
runs have continued the trend of keep the main storm track south of
the region. Even so, isentropic lift will bring in some light rain
Monday night, with snow mixing in on Tuesday afternoon. The best
chances will be across the southeast, closer to the vort max.
Tuesday night and Wednesday now appear drier, but still cold and
cloudy with a chance of a wintry mix across the south, becoming all
snow on Wednesday. There is still a lot of uncertainty at the end of
the week, but models do agree that another shortwave will move up
from the southwest on Wednesday night into Thursday. How far north
it gets and local impacts are debatable. The area will probably see
some snow, but it is too soon to determine exactly how much. The
upper trough will finally move over the region on Friday and
Saturday. Details are uncertain yet there is the potential for a few
shortwaves to bring more precipitation. Temperatures through this
period will be closer to normal with highs in the low to mid 30s and
lows in the 20s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday Night)
Issued at 1154 PM EST Sun Feb 2 2020

Gusty winds will quickly diminish within the first few hours of
the forecast period, with variable winds late tonight into Monday
morning before SE winds setup ahead of an advancing storm system.
Increasing low level moisture will setup mainly over KSBN
resulting in MVFR cigs towards the end of the period. KFWA should
remain VFR until outside this period. Both sites will likely drop
well into MVFR and quite possibly IFR after 00Z Tues.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Cobb
SHORT TERM...Cobb
LONG TERM...Cobb
AVIATION...Fisher

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Feb 2, 10:24 PM EST, 5 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
1024 PM EST Sun Feb 2 2020

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-031130-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-
Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
1024 PM EST Sun Feb 2 2020 /924 PM CST Sun Feb 2 2020/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ003-MIZ077-031130-
La Porte-Berrien-
1024 PM EST Sun Feb 2 2020 /924 PM CST Sun Feb 2 2020/

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Lakeshore flooding and beach erosion are possible Tuesday through
Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-031130-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1024 PM EST Sun Feb 2 2020

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Conditions will become hazardous to small craft Tuesday through
midday Wednesday.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 4:30 AM ESTLakeshore Flood AdvisoryIWX51 hr

Nearby

Small Craft Advisories in Indiana, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.